Alert archive / Kentucky / Tornado Warnings in 2024
Tornado Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 14, 2024, 11:52 PM EDT for Hardin County, Kentucky. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 11:52 PM EDT (03:52 UTC)
- Expired
- Mar 15, 2024, 12:08 AM EDT
- In force
- 16 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Hardin County, KY
The radar
The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 12:02 AM EDT | TSTM WND DMG | 1 Wnw Howe Valley, KY | Tree down on Hardinsburg Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 10:17 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 606 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
076
WFUS53 KLMK 150352
TORLMK
KYC093-150430-
/O.NEW.KLMK.TO.W.0009.240315T0352Z-240315T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1152 PM EDT Thu Mar 14 2024
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Central Hardin County in central Kentucky...
* Until 1230 AM EDT.
* At 1152 PM EDT, a severe thunderstorm capable of producing a
tornado was located 15 miles east of Hardinsburg, moving east at 45
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Elizabethtown around 1205 AM EDT.
Other locations impacted by this tornadic thunderstorm include Crest,
Gaithers, Cecilia, Four Corners, Saint John, Franklin Cross Roads,
Howe Valley, Vertrees, Addington Field Airport, and Rineyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3769 8621 3778 8616 3777 8583 3763 8587
TIME...MOT...LOC 0352Z 278DEG 37KT 3774 8617
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SRM1 follow-up statement
589
WWUS53 KLMK 150408
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1208 AM EDT Fri Mar 15 2024
KYC093-150417-
/O.CAN.KLMK.TO.W.0009.000000T0000Z-240315T0430Z/
Hardin KY-
1208 AM EDT Fri Mar 15 2024
...THE TORNADO WARNING FOR CENTRAL HARDIN COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM EDT for central
Kentucky.
LAT...LON 3769 8621 3778 8616 3777 8583 3763 8587
TIME...MOT...LOC 0405Z 278DEG 37KT 3772 8597
$$
SRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 14, 9:55 PM EDT, 1 hour 57 minutes earlier. Its key messages:
- * Slight to marginal risk for severe storms again overnight. Timing looks to be between 03z to 10z as a west to east oriented line of strong to severe storms works from the northwest to the southeast across southern IN through central KY. * Potential impacts include damaging wind gusts, large hail, and an isolated spin-up tornado. * Unseasonably cool Monday through Wednesday, with subfreezing temperatures possible each morning.
Area forecast discussion, Mar 14, 9:55 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Louisville KY 955 PM EDT Thu Mar 14 2024 .KEY MESSAGES... * Slight to marginal risk for severe storms again overnight. Timing looks to be between 03z to 10z as a west to east oriented line of strong to severe storms works from the northwest to the southeast across southern IN through central KY. * Potential impacts include damaging wind gusts, large hail, and an isolated spin-up tornado. * Unseasonably cool Monday through Wednesday, with subfreezing temperatures possible each morning. && .UPDATE... Issued at 955 PM EDT Thu Mar 14 2024 Sfc analysis this evening reveals the sfc cold front boundary stretching from northern Texas to Lake Erie, with plenty of deep moisture convergence ahead of it. This broken QLCS is responsible for warnings from Texas to Pennsylvania. Ahead of that line, the warm sector is characterized by sfc dewpoints near 60F, and sfc temperatures near 70F. SPC RAP Mesoanalysis depicts roughly 2000 J/kg of MLCAPE in far western KY, and tapering off to 500 J/kg over the Bluegrass. With a gradual eastward progression of the frontal boundary and associated convection, expect this line to approach our NW forecast areas within the next 1-2 hours. We are beginning to see some isolated WAA radar echoes popping up ahead of the line within the unstable warm sector, which was suggested by earlier runs of the HRRR. This could help eat away at that low level inversion, setting up a better sfc-based environment across central KY and southern IN. With the loss of daytime heating though, do expect to see MLCAPE slowly weaken through the rest of tonight. Model soundings, and SPC Mesoanalysis, are picking up on a shallow cap near the sfc, with SBCIN values around -150 J/kg. However, this line appears to continue to move through a highly favorable environment, with strong DCAPE values over 1000 J/kg across central Kentucky. Shear values remain strong as well, with approximately 50 kts of effective bulk shear across our northern CWA. It's also worth noting that convection is not as discrete as in the prior hours, most notable with the cluster that is moving into southwest Indiana. Expect damaging wind gusts to be our primary threat going forward, but with WoFs suggesting we'll see an increase in low level shear as the line approaches, can't rule out brief spin-up tornadoes within the line either. With convection becoming more linear, not expecting large hail to be a primary threat at this time. Convection should be out of our CWA by 07-08z tonight. && .SHORT TERM /THROUGH FRIDAY/... Issued at 350 PM EDT Thu Mar 14 2024 Another round of potentially strong to severe storms are possible overnight into early tomorrow morning. Current satellite and radar imagery show quiet conditions over central KY and southern IN and that should remain through the rest of the afternoon into the early evening. While not ruling out an isolated storm, ACARs as well as model sounding show a capping inversion in place over most of the area which looks to hold until the arrival of the next wave of showers and storms. Quasi-stationary boundary extends from along the IN/MI border through northern IL and back over northern MO into central OK. A weak sfc low was centered over northeast IL just south of Chicago. This will slowly work east along the mid-level jet and drag the boundary towards the Ohio Valley as a cold front. Convective clusters will begin to develop just ahead of the approaching boundary across central IN and along the boundary into southern IL towards southern and southeastern MO. This activity will continue work into southern IN from the north and central KY from the west- northwest. By the time it reaches our CWA, the activity should be in the form of a broken QLCS oriented more west to east. Timing for this activity appears to be from around 03-04z into southern IN and northern KY, central KY between 05-06z and then across southern and southeastern KY between 07-08z. Instability will be weaker than earlier today due to the loss of diurnal heating but 500-1000 J/kg CAPE will be enough to get scattered strong to severe storms embedded in the line. Main threat with this round will be damaging winds and large hail but there should be enough deep-layer shear to support a brief spin-up tornado. The SPC continues to have the northern and western part of our CWA in a Slight Risk for severe storms. The bulk of the storm activity should start to exit our area between 10-12z. Sfc cold front will be oriented along the Ohio River around 12z tomorrow and slowly work across Common Wealth from north to south during the day. Colder air will filter in behind the front with a few lingering showers, embedded rumbles of thunder and pockets of drizzle. Temperatures will start off mild near 60 but as the front moves across the state, temperatures will fall from the north to the south. With temperatures in the mid/upper 50s north of the parkways with 60s for most of the day to the south and into the Lake Cumberland region. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Issued at 350 PM EDT Thu Mar 14 2024 Through the weekend and into much of next week, the upper levels will feature a Rex Block pattern over the western CONUS, which will result in persistent troughing across the eastern CONUS. Within the large scale eastern CONUS troughing, we'll see a couple of embedded shortwave troughs and surface cold fronts slice into the Ohio and Tennessee Valleys. The most prominent one will arrive late Sunday into Monday, bringing much colder conditions into the region and perhaps some light rain/sprinkles in our northern/eastern zones. Highs Monday afternoon will struggle to get into the mid/upper 40s, and lows Tuesday morning will fall into the mid/upper 20s. The Rex Block looks to break down by midweek and we should see a gradual warming trend as upper flow shifts to quasi-zonal. A cut-off low over the Desert Southwest may approach the region by Thursday/Friday as an embedded shortwave trough and could bring showers to the area. && .AVIATION /00Z TAFS THROUGH 06Z SATURDAY/... Issued at 730 PM EDT Thu Mar 14 2024 VFR conditions are observed at all terminals this evening, but the main focus for the period continues to be the increasing potential for strong to severe storms to sweep through the region. Timing for these impactful storms will be between 03-08z tonight. For SDF, the expected window for TS is from 03-06z. After the line of TS pushes through, light rain and/or drizzle will linger well into the morning hours. Ceilings will also lower to MVFR and eventually IFR. Expect these restricted flight cats to prevail through the end of the period, except for SDF, which for their 30- hour period we could see ceilings begin to improve by 16/00z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...None. IN...None. && UPDATE...CJP SHORT TERM...BTN LONG TERM...DM AVIATION...CJP
Hazardous weather outlook, Mar 14, 4:36 PM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 436 PM EDT Thu Mar 14 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-152045- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 436 PM EDT Thu Mar 14 2024 /336 PM CDT Thu Mar 14 2024/ This Hazardous Weather Outlook is for Indiana, south central Indiana, east central Kentucky, north central Kentucky, northwest Kentucky and south central Kentucky. .DAY ONE...Tonight. A second wave of strong to severe storms is expected overnight as a cold front approaches the area. Isolated damaging winds and isolated, brief spin up tornadoes are the primary hazards. With storms expected overnight, have multiple ways to receive warnings. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms will move from west to east at 55-65 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CJP
In the hours before
Special weather statement, Mar 14, 11:06 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
1106 PM EDT Thu Mar 14 2024
INZ077>079-092-KYZ031-150330-
Washington IN-Jefferson IN-Clark IN-Scott IN-Oldham KY-
1106 PM EDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN JEFFERSON...CLARK...
SCOTT...NORTHEASTERN WASHINGTON AND WEST CENTRAL OLDHAM COUNTIES
THROUGH 1130 PM EDT...
At 1106 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Scottsburg to 17 miles southeast of
Brownstown to near Salem. Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Scottsburg, Salem, Vienna, Charlestown, Austin, Lexington, Blue
River, Saluda, Owen, and Little York.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM EDT for south central
Indiana...and central Kentucky.
&&
LAT...LON 3864 8544 3862 8544 3844 8555 3841 8581
3864 8616 3868 8598 3875 8591 3873 8589
3873 8586 3881 8578
TIME...MOT...LOC 0306Z 305DEG 39KT 3874 8582 3865 8591 3863 8605
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ALLSpecial weather statement, Mar 14, 11:10 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
1110 PM EDT Thu Mar 14 2024
KYZ024-025-028-150345-
Meade KY-Hardin KY-Breckinridge KY-
1110 PM EDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEADE...EAST
CENTRAL BRECKINRIDGE AND CENTRAL HARDIN COUNTIES THROUGH 1145 PM
EDT/1045 PM CDT/...
At 1110 PM EDT/1010 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Hardinsburg, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Elizabethtown, Hardinsburg, Radcliff, Vine Grove, Garfield, Long
View, Grahamton, Big Spring, Kirk, and Four Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM EDT/300 AM CDT/ for
central Kentucky.
&&
LAT...LON 3772 8648 3781 8650 3794 8589 3774 8587
TIME...MOT...LOC 0310Z 265DEG 39KT 3777 8640
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ALLSpecial weather statement, Mar 14, 11:18 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
1118 PM EDT Thu Mar 14 2024
INZ076>079-084-089>092-KYZ023>025-030-150345-
Orange IN-Jefferson IN-Scott IN-Crawford IN-Washington IN-Floyd IN-
Clark IN-Perry IN-Harrison IN-Jefferson KY-Hancock KY-Meade KY-
Breckinridge KY-
1118 PM EDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN JEFFERSON...WESTERN
CLARK...CENTRAL PERRY...FLOYD...SCOTT...WASHINGTON...HARRISON...
EASTERN CRAWFORD...SOUTHEASTERN ORANGE...MEADE...WEST CENTRAL
JEFFERSON...EAST CENTRAL HANCOCK AND NORTHERN BRECKINRIDGE COUNTIES
THROUGH 1145 PM EDT/1045 PM CDT/...
At 1117 PM EDT/1017 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
Brownstown to 7 miles east of Hawesville. Movement was east at 55
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Louisville, New Albany, Scottsburg, Salem, Corydon, Brandenburg,
Hawesville, Carefree Town, Clarksville, and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight EDT/1100 PM CDT/ for
south central Indiana. A Tornado Watch also remains in effect until
400 AM EDT/300 AM CDT/ for south central Indiana...and central
Kentucky.
&&
LAT...LON 3872 8548 3776 8617 3790 8677 3878 8610
3876 8603 3876 8591 3873 8587 3879 8580
TIME...MOT...LOC 0317Z 279DEG 49KT 3880 8594 3786 8663
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SRMLocal storm report, Mar 14, 11:19 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1119 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Tstm Wnd Gst 1 SSW Hardinsburg 37.76N 86.46W
03/14/2024 M62 MPH Breckinridge KY Mesonet
&&
KDWLocal storm report, Mar 14, 11:22 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1122 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM Hail 3 SSE Highview 38.10N 85.61W
03/14/2024 E1.00 inch Jefferson KY NWS Employee
&&
KDWSpecial weather statement, Mar 14, 11:40 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
1140 PM EDT Thu Mar 14 2024
KYZ024-026>028-061-062-071-150415-
Grayson KY-Warren KY-Edmonson KY-Butler KY-Ohio KY-Hardin KY-
Breckinridge KY-
1140 PM EDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT BUTLER...GRAYSON...NORTHWESTERN
WARREN...SOUTHERN BRECKINRIDGE...SOUTHWESTERN HARDIN...CENTRAL OHIO
AND NORTHWESTERN EDMONSON COUNTIES THROUGH 1215 AM EDT/1115 PM
CDT/...
At 1140 PM EDT/1040 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles east of Hardinsburg
to 15 miles southeast of Whitesville to near Hartford. Movement was
southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Leitchfield, Hartford, Morgantown, Casey, Lee, Beaver Dam, Clarkson,
Caneyville, Centertown, and Mchenry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM EDT/300 AM CDT/ for
central and south central Kentucky.
&&
LAT...LON 3744 8703 3761 8666 3785 8628 3747 8598
3745 8604 3743 8604 3720 8643 3705 8685
3706 8689 3710 8690 3711 8689 3714 8693
3718 8692 3718 8689 3719 8691 3722 8690
3723 8692 3724 8691 3724 8694 3726 8697
TIME...MOT...LOC 0340Z 336DEG 30KT 3776 8633 3757 8664 3744 8697
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ALLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 10:14 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 46 min |
| Mar 14, 10:32 PM EDT | Special Weather Statement | LMK | Bullitt, Meade | 28 min |
| Mar 14, 10:38 PM EDT | Special Weather Statement | LMK | Trimble | 37 min |
| Mar 14, 10:42 PM EDT | Special Weather Statement | LMK | Oldham | 33 min |
| Mar 14, 10:48 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 12 min |
| Mar 14, 10:59 PM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| Mar 14, 11:10 PM EDT | Special Weather Statement | LMK | Breckinridge | 35 min |
| Mar 14, 11:11 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 34 min |
| Mar 14, 11:18 PM EDT | Special Weather Statement | LMK | Meade | 27 min |
| Mar 14, 11:21 PM EDT | Areal Flood Advisory | LMK | Trimble | 4 hr |
| Mar 14, 11:31 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Mar 14, 11:39 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin, Meade | 36 min |
| Mar 14, 11:40 PM EDT | Special Weather Statement | LMK | Butler, Grayson, Ohio | 35 min |
| Mar 14, 11:41 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 34 min |
| Mar 14, 11:53 PM EDT | Special Weather Statement | LMK | Henry | 37 min |
| Mar 15, 12:05 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Grayson, Hardin, Nelson | 25 min |
| Mar 15, 12:06 AM EDT | Special Weather Statement | LMK | Logan | 24 min |
| Mar 15, 12:14 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson, Spencer | 20 min |
| Mar 15, 12:27 AM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart, Larue, Metcalfe and 1 more | 16 min |
| Mar 15, 12:33 AM EDT | Special Weather Statement | LMK | Anderson, Boyle, Fayette, Franklin, Marion, Mercer and 4 more | 27 min |
| Mar 15, 12:40 AM EDT | Special Weather Statement | LMK | Edmonson, Simpson, Warren | 35 min |
| Mar 15, 12:45 AM EDT | Special Weather Statement | LMK | Green, Hart, Taylor | 30 min |
| Mar 15, 12:56 AM EDT | Special Weather Statement | LMK | Bourbon, Boyle, Casey, Clark, Fayette, Garrard and 7 more | 49 min |
| Mar 15, 1:01 AM EDT | Special Weather Statement | LMK | Adair, Barren, Clinton, Metcalfe, Russell | 44 min |
Nearby
Tornado Warnings in Kentucky, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.